| Catalog Number |
550514 |
| Medical Device Problem Codes |
Loss of Osseointegration (2408); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Tissue Damage (2104); Inadequate Osseointegration (2646); No Code Available (3191)
| Date of Event |
04/29/2013
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Occupation: attorney.(b)(4).
Event or Problem Description
Litigation alleges patient suffers from failure of the hip and pain.Update 30 aug 2018: (b)(4) has been re-opened under (b)(4) due to receipt of ppf and sticker sheets.In addition to what "previ".
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.